Aa
Aa
A
A
A
Close
Avatar universal

Stopped taking BC - Now I have REALLY heavy bleeding

lfb
I stopped taking my BC (Yaz) due to how it was making me feel.  Some of you may have seen my earlier post about that.  I expected to bleed some after I stopped, but I am not sure that is should be this heavy.  I started bleeding two days after I stopped the pill.  That was three days ago.  I am on my third day of bleeding and it doesn't seem to be sloowing down at all.  I can't remember what happened last time I stopped taking BC.  Is it normal to have heavy bleeding?  If so, how long should it last and when should I be concerned?  I just feel like I am bleeding a really large amount.  It is definitely heavier than my normal periods.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
lfb
Now I just went to the bathroom and passed a good sized clot.  I am just wondering if I should be concerned.  I had a lot of bleeding post-partum as well and the doctor recommened BC to help my hormones.  I have been on them for 6 months and the bleeding was under control.  Maybe I should not have stopped, but I could not take the mood swings and lack of energy any longer.  I was going crazy.  I feel so much better now, but I am concerned about this bleeding.
Helpful - 0
172023 tn?1334672284
When in the pack did you stop?  Mid pack, or did you just end the pack and not start again with the next pack?
Helpful - 0
Avatar universal
lfb
I stopped mid pack.
Helpful - 0

You are reading content posted in the Women's Health: Postpartum Community

Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.